# SDR 08FDEA04740

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69205885
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT INTERCOSTAL IS CRACKED BS 304, LBL 10, WL 208.  REMOVED FIRE EXTINGUISHER BRACKET TO FOM REF SRM 51-30-2 P. 1.  REMOVED DAMAGED   INTERCOSTAL REF SRM 51-30-2.  INSTALLED REPLACEMENT INTERCOSTAL REF SRM 51-30-2.  REINSTALLED FIRE EXTINGUISHER BRACKET.  THIS IS CLASSIFIED AS A MINOR REPAIR.
